MathSciNet Relay Station
MathSciNet bibliographic data
MR1322776 08A35 (20M20)
Gould, V. Independence algebras. Algebra Universalis 33 (1995), no. 3, 294–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement